Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Increased zoloft.....  (Read 934 times)

0 Members and 1 Guest are viewing this topic.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Increased zoloft.....
« Reply #20 on: May 30, 2014, 08:49:37 AM »
Thank you!
I'm just wondering, I took ambien the past three nights in a row
Do I need to taper the dose from 10 mg to 5 mg or will I be alright to try and not take it tonight?
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5538
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Increased zoloft.....
« Reply #21 on: May 30, 2014, 05:21:22 PM »
I'm just wondering, I took ambien the past three nights in a row
Do I need to taper the dose from 10 mg to 5 mg or will I be alright to try and not take it tonight?

No. You'd need to take Ambien nightly for several months before dependence became an issue.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Increased zoloft.....
« Reply #22 on: June 01, 2014, 11:18:42 AM »
Increased zoloft to 37.5 this morning! Hopefully once I get to 50 mg things will start to balance out more
Felt really sleepy after taking it and went to relax back in bed but didn't really fall asleep
Didn't sleep too well either last night but felt some anxeity on and off and been feeling more down these past several days which made me think it is time to continue increasing the zoloft
Wish I could see the new psych sooner :/  I just want some reassurance that increasing my dose is the right thing to do but I think it is since my anxiety and depression, though a bit better hasn't fully gone away.... Ian what is your advice?
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5538
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Increased zoloft.....
« Reply #23 on: June 01, 2014, 06:00:19 PM »
I just want some reassurance that increasing my dose is the right thing to do but I think it is since my anxiety and depression, though a bit better hasn't fully gone away

IMHO, it is the only thing to do. There is little point in taking a med at sub therapeutic doses. For most even 50mg isn't enough to adequately control anxiety levels.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Increased zoloft.....
« Reply #24 on: June 02, 2014, 08:58:52 AM »
Anyone else just feel blah and off while adjusting to zoloft
It's weird because I don't feel horrible I just feel like I'm not enjoying too much and still feel anxious periodically throughout the day. However, the anxiousness is not awful or extreme
I just want to feel myself again
I don't get much excited over things like I used to but I guess this too shall pass?
I guess I just have to stay positive and know it could be a lot worse and that I'm doing okay
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5538
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Increased zoloft.....
« Reply #25 on: June 02, 2014, 05:42:08 PM »
I don't get much excited over things like I used to but I guess this too shall pass?

It usually does though this isn't a guarantee, plus I wouldn't read too much into how you're responding at this early stage and while still on a sub therapeutic dose.

Are you planning to stay on Zoloft after giving birth or to switch back to Celexa?

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Increased zoloft.....
« Reply #26 on: June 02, 2014, 06:31:05 PM »
If the zoloft ends up working for me I will stay on it for as long as it continues to work.... The celexa was not being as effective as it used to be anyway and I was on it for 12 yrs
Bookmark and Share

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Increased zoloft.....
« Reply #27 on: June 04, 2014, 09:25:36 AM »
So fourth day on the increased zoloft dose and a couple hours of taking it I'm feeling nauseated :/ is it the zoloft? Does this mean I'll get more or worse side effects with a higher dose? Hope this passes
Bookmark and Share

Offline bababel

  • Sr. Member
  • ****
  • Posts: 324
  • Rec's: 1
    • Poke This Member
Re: Increased zoloft.....
« Reply #28 on: June 04, 2014, 12:45:17 PM »
Well, you're pregnant, so that can cause the nausea. You also have anxiety, which can also cause the nausea. You are also on a higher dose of a drug that can cause nausea as a side effect. It can be any one of those or all of them combined. Whatever is causing the nausea, it will pass. The zoloft nausea eventually goes away (mine did completely after a few weeks), pregnancy nausea can come and go, and if it is caused by the anxiety, then it will also pass once the zoloft takes effect.

All the best!  :action-smiley-065:
Bookmark and Share

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Increased zoloft.....
« Reply #29 on: June 04, 2014, 04:08:34 PM »
Thank you!
I ate something and it helped! I just want the zoloft to work for me and I'm a bit impatient by nature lol
I'm only on 37.5 mg so I feel better big not myself again just yet
Bookmark and Share

Tags:
 

anything